# SDR CAL951140

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Web
- Condition: Cracked
- Location: Bs 83.55/89.05
- Part time: 64,475 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND A 1 INCH CRACK IN COCKPIT FLOOR WEB AT BS 89.050 AND A 2 INCH CRACK FOUND AT BS 83.550.  THE FLOOR WEB WAS REPAIRED IAW ECRA 5310-03193 AND ECRA 531003031.  (X)
